# SDR YENA20130820181

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 40,141 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MX CHECK, FOUND CORROSION ON LOWER SILL AFT PAX CABIN FRAME 68, STRINGER 23L AND FRAME 66, STRINGER 23L. ACCOMPLISHED REPAIR IAW WITH EC A13-534-01.
